On ωb-open sets and b-Lindelof spaces


  • Takashi Noiri
  • Ahmad Abdullah Al-omari
  • Mohd. Salmi Md. Noorani


b-open set, ω-open set, b-Lindelöf space


In this paper, we introduce and investigate a new class of sets called ωb-open sets which is weaker than both ω-open sets and b-open sets. Moreover, we obtain a characterization and preserving theorems of b-Lindelof spaces.


How to Cite

Noiri, T., Al-omari, A. A., & Noorani, M. S. M. (2008). On ωb-open sets and b-Lindelof spaces. European Journal of Pure and Applied Mathematics, 1(3), 3–9. Retrieved from https://ejpam.com/index.php/ejpam/article/view/131

Most read articles by the same author(s)

1 2 > >>